# SDR ASOA2018121935347

- Difficulty date: December 3, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 36,104 hours, 33,809 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 4656006Z501DAL
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7496618 JOB# 7749663 OP# 1: REPAIR DAMAGE TO L/H SIDE 9G BULKHEAD AFT SIDE AT INSERT/RIVNUT LOCATIONS.C/A:  REPAIRED DAMAGE I.A.W. BOMBARDIER EO# CL-600-2B19-53-L05913 DATED 11/21/2018 AND EXPRESSJET EC/TC EO# CL-600-2B19-53-L05913 REV.0, DATED 2018-11-26.
